# SDR SWAA2022061410394

- Difficulty date: May 8, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 211B
- Condition: Cracked
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK CONTROL STAND LT ACCESS PANEL 211B IS CRACKED. 124-034 / [01] DRILLED A 1/16'' DIAMETER HOLE AT END OF THE CRACK AND PREPARED DAMAGED AREA TO APPLY REPAIR ON ACCESS PANEL 211B. REF B737-700 AMM 25-00-00-340-801 PARAGRAPH 8 E.;[02] VERIFIED STEP #1; AREA PREPARED.  OK TO APPLIED REPAIR.;[03] APPLIED REPAIR AT DAMAGED AREA ON ACCESS PANEL 211B. REF B737-700 AMM 25-00-00-340-801 PARAGRAPH 8 E. MATERIAL USED FABRIC-WOVEN GLASS PO#1690463; RESIN PO#1740319.;[04] VERIFIED STEP 3
